Header

UZH-Logo

Maintenance Infos

On nonlinear interpolation


Kappeler, Thomas; Topalov, Peter J (2015). On nonlinear interpolation. American Mathematical Society. Proceedings, 143(8):3421-3428.

Abstract

In a case study on asymptotics of spectral quantities of Schrödinger operators in fractional Sobolev spaces on the circle we show how a nonlinear version of the Riesz-Thorin theorem on the interpolation of linear operators can be applied.

Abstract

In a case study on asymptotics of spectral quantities of Schrödinger operators in fractional Sobolev spaces on the circle we show how a nonlinear version of the Riesz-Thorin theorem on the interpolation of linear operators can be applied.

Statistics

Citations

Altmetrics

Downloads

0 downloads since deposited on 27 Jan 2016
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:23 April 2015
Deposited On:27 Jan 2016 09:29
Last Modified:05 Apr 2016 19:19
Publisher:American Mathematical Society
ISSN:1088-6826
Publisher DOI:https://doi.org/10.1134/S0001434613090241

Download

Content: Submitted Version
Language: English
Filetype: PDF - Registered users only
Size: 135kB
View at publisher